MAUDE Adverse Event Report: MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number SPL12510X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A sprinter legend balloon catheter was used to pre-dilate a non-tortuous, non-calcified lesion in the mid om.There was no damage noted to the device packaging.There were no issues when removing the device from the hoop/tray.The device was inspected with no issues.(b)(6) prep was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously deployed st ent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It is reported that as the physician inflated the balloon they noticed an aneurysm had developed proximal to the lesion.It is unknown if the balloon was the cause.The patient is reported as being alive without injury.
 
Additional Manufacturer Narrative
Image review: cine image provided by the account, capturing the inflation of an unknown device.There appears to be a ¿bulge¿ proximal to the inflated balloon.Contrast is not visible being injected into the vessel from the still cine image provided therefore a vessel aneurysm cannot be confirmed.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINTER LEGEND RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7513478
Report Number9612164-2018-01073
Device Sequence Number1225216
Product Code LOX
UDI-Device Identifier00643169271753
UDI-Public00643169271753
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Catalogue NumberSPL12510X
Device Lot Number213509448
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1